New here? Register in under one minute   Already a member? Login364672 members (3 yesterday), private messages


cottaging.co.uk > Forums > The lounge > meds

 
See newest message in thread

meds

By *arigold99  (M) 45 weeks ago

@private mail, +add as contact

any one take Tamsulosin?, cums are now dry, or technically retrograde, i e straight into the bladder, but still produce a lot precum, just wandered on anyone elses experience

Reply privately, Reply in forum +quote or View forums list

XXX pic...
login to view
By  *avina cum2    profile verified by photo premium paying member (M) 45 weeks ago

@private mail, +add as contact

Yes I have the same problem I asked the doctor if I could stop taking them but he said no. I reckon they only work for so long then your body gets used to them.

Reply privately, Reply in forum +quote or View forums list

XXX pic...
login to view
By  *avina cum2    profile verified by photo premium paying member (M) 45 weeks ago

@private mail, +add as contact

Yes I have the same problem I asked the doctor if I could stop taking them but he said no. I reckon they only work for so long then your body gets used to them.

Reply privately, Reply in forum +quote or View forums list

XXX pic...
login to view
By *onsterBlast  (M) 45 weeks ago

@private mail, +add as contact

Tamsulosin is used for the treatment of BPH (enlarged prostate). It relaxes the muscles in the prostate and bladder, so that it is easier to urinate.

One of the side-effects is a reduction in semen production. Retrograde ejaculation is more likely to be caused by the pressure of the (enlarged) prostate on the urethra, and so forcing the semen into the bladder.

Davcum2, if you stop taking them, the BPH would get worse, possibly resulting in a trip to A&E being unable to urinate.

As the drug causes a drop in blood pressure, taking poppers should be avoided too.

Reply privately, Reply in forum +quote or View forums list

Add a new message to this topic

0.0468

0